Total domination in graphs with given girth. / Henning, M.; Yeo, Anders.

In: Graphs and Combinatorics, Vol. 24, No. 4, 2008, p. 333-348.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Total domination in graphs with given girth. / Henning, M.; Yeo, Anders.

In: Graphs and Combinatorics, Vol. 24, No. 4, 2008, p. 333-348.

Research output: Contribution to journalArticlepeer-review

Harvard

Henning, M & Yeo, A 2008, 'Total domination in graphs with given girth', Graphs and Combinatorics, vol. 24, no. 4, pp. 333-348.

APA

Henning, M., & Yeo, A. (2008). Total domination in graphs with given girth. Graphs and Combinatorics, 24(4), 333-348.

Vancouver

Henning M, Yeo A. Total domination in graphs with given girth. Graphs and Combinatorics. 2008;24(4):333-348.

Author

Henning, M. ; Yeo, Anders. / Total domination in graphs with given girth. In: Graphs and Combinatorics. 2008 ; Vol. 24, No. 4. pp. 333-348.

BibTeX

@article{b0037a4a30ea4e1cbfce944404002628,
title = "Total domination in graphs with given girth",
author = "M. Henning and Anders Yeo",
year = "2008",
language = "Undefined/Unknown",
volume = "24",
pages = "333--348",
journal = "Graphs and Combinatorics",
issn = "1435-5914",
publisher = "Springer Japan",
number = "4",

}

RIS

TY - JOUR

T1 - Total domination in graphs with given girth

AU - Henning, M.

AU - Yeo, Anders

PY - 2008

Y1 - 2008

M3 - Article

VL - 24

SP - 333

EP - 348

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 1435-5914

IS - 4

ER -